MathSciNet Relay Station
MathSciNet bibliographic data
MR1654105 (2000e:11041) 11E12 (11E25 11H06)
Oh, Byeong-Kweon Universal ${\bf Z}$-lattices of minimal rank. Proc. Amer. Math. Soc. 128 (2000), no. 3, 683–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement